Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

What causes premature ejaculation and what is its treatment?

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8366 Questions
hi doctor, I'm XXXXXXX male and 26 of age and married. I have a sexual problem, our sex don't last long. it just last for maximum 2mins then get ejaculated. can you suggest why this happens. we never get satisfaction. please help
Posted Thu, 26 Dec 2013 in Premature Ejaculation
Answered by Dr. P. T. Patil 6 hours later
Brief Answer: You are facing problem of premature ejaculation. Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have problem of Premature Ejaculation. In absence of any major health issue cause of premature ejaculation is mind related and due to performance anxiety.50% of the men suffer with premature ejaculation some time in their life . Following measure will help you to boost up your confidence and getting good erection.and delay ejaculation. 1) Practice regular exercise for 45 minutes followed by meditation for 1/2 an hour in the morning. 2) Take high protein diet rich in vegetables and fruits and Vitamin A,C,D,E.and Zinc 3)Take anti oxidants like Almonds 5-6 everyday.. 4) Avoid alcohol and smoking.. Discuss the problem with your wife as her co-operation is equally important to resolve you problem Please consult qualified sexologist for counselling and to learn to modify sex tchnique like stop and start technique or squeeze technique .This will help to delay ejaculation. You may try drugs like Sildenafil and Dapoxetine to help to sustain erection for long time and delay ejaculation. Consult your family physician for prescription and guidance regarding timing and dosage of the drugs to be taken, Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor